Resultats globals: 12 registres trobats en 0.04 segons.
Documents de recerca, 2 registres trobats
Articles, 10 registres trobats
Documents de recerca 2 registres trobats  
1.
132 p, 26.4 MB On a family of degree 4 Blaschke products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria, dir. ; Garijo, Antoni, dir. ; Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi
[Barcelona] : Universitat de Barcelona, 2015  
2.
112 p, 4.9 MB Connectivity of Julia sets of transcendental meromorphic functions / Taixés i Ventosa, Jordi ; Fagella Rabionet, Núria, dir. (Universitat de Barcelona. Grup de Sistemes Dinàmics) ; Jarque i Ribera, Xavier, dir. (Universitat de Barcelona)
Newton's method associated to a complex holomorphic function f is defined by the dynamical system Nf(z) = z – f(z) / f'(z). As a root-finding algorithm, a natural question is to understand the dynamics of Nf about its fixed points, as they correspond to the roots of the function f. [...]
[Barcelona] : Universitat de Barcelona 2011  

Articles 10 registres trobats  
1.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria ; Garijo, Antoni
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016 - 10.1088/0951-7715/29/11/3464
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
2.
27 p, 2.8 MB Hyperbolic entire functions with bounded Fatou components / Bergweiler, Walter ; Fagella Rabionet, Núria ; Rempe, Lasse
We show that an invariant Fatou component of a hyperbolic transcendental entire function is a Jordan domain (in fact, a quasidisc) if and only if it contains only finitely many critical points and no asymptotic curves. [...]
2015 - 10.4171/CMH/371
Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society, Vol. 90 Núm. 4 (2015) , p. 799-829  
3.
19 p, 1.5 MB Sierpinski curve Julia sets for quadratic rational maps / Devaney, Robert L. (Boston University. Department of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
2014 - 10.5186/aasfm.2014.3903
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22  
4.
34 p, 476.4 KB On the connectivity of Julia sets of meromorphic functions / Baranski, Krzysztof ; Fagella Rabionet, Núria ; Jarque i Ribera, Xavier ; Karpinska, Boguslawa
We prove that every transcendental meromorphic map f with disconnected Julia set has a weakly repelling fixed point. This implies that the Julia set of Newton’s method for finding zeroes of an entire map is connected. [...]
2014 - DOI 10.1007/s00222-014-0504-5
Inventiones Mathematicae, Vol. 198 Núm. 3 (2014) , p. 591-636  
5.
20 p, 347.6 KB Absorbing sets and Baker domains for holomorphic maps / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)
We consider holomorphic maps f: U U for a hyperbolic domain U in the complex plane, such that the iterates of f converge to a boundary point of U. By a previous result of the authors, for such maps there exist nice absorbing domains W U. [...]
2014 - 10.1112/jlms/jdv016
Journal of the London Mathematical Society. Second Series, Vol. 92 Núm. 1 (2014) , p. 144-162  
6.
17 p, 1.1 MB On the configuration of Herman rings of meromorphic functions / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Peter, Jorn (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar)
We prove some results concerning the possible configurations of Herman rings for transcendental meromorphic functions. We show that one pole is enough to obtain cycles of Herman rings of arbitrary period and give a sufficient condition for a configuration to be realizable.
2012 - 10.1016/j.jmaa.2012.05.005
Journal of Mathematical Analysis and Applications, Vol. 394 (2012) , p. 458-467  
7.
27 p, 474.1 KB On connectivity of Julia sets of transcendental meromorphic maps and weakly repelling fixed points II / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Taixés, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Following the attracting and preperiodic cases ([5]), in this paper we prove the existence of weakly repelling fixed points for transcendental meromorphic maps, provided that their Fatou set contains a multiply-connected parabolic basin. [...]
2011 - 10.4064/fm215-2-5
Fundamenta Mathematicae, Vol. 215 (2011) , p. 177-202  
8.
39 p, 918.6 KB A separation theorem for entire transcendental maps / Benini, Anna Miriam (CRM Ennio de Giorgi (Italy)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Dept. de Mat. Aplicada i Anàlisi)
We study the distribution of periodic points for a wide class of maps, namely entire transcendental functions of finite order and with bounded set of singular values, or compositions thereof. Fix p ∈ N and assume that all dynamic rays which are invariant under f p land. [...]
2015 - 10.1112/plms/pdu047
Proceedings of the London Mathematical Society. Third Series, Vol. 110 (2015) , p. 291-324  
9.
21 p, 637.0 KB Wandering domains for composition of entire functions / Fagella Rabionet, Núria ; Godillon, Sebastién ; Jarque i Ribera, Xavier
C. ~Bishop constructs an example of an entire function f in class B with at least two grand orbits of oscillating wandering domains. In this paper we show that his example has exactly two such orbits, that is, f has no unexpected wandering domains. [...]
2015 - 10.1016/j.jmaa.2015.04.020
Journal of Mathematical Analysis and Applications, Vol. 429 (2015) , p. 478-496  
10.
30 p, 1.8 MB On a Family of Rational Perturbations of the Doubling Map / Canela Sánchez, Jordi ; Fagella Rabionet, Núria ; Garijo, Antoni
The goal of this paper is to investigate the parameter plane of a rational family of perturbations of the doubling map given by the Blaschke products. First we study the basic properties of these maps such as the connectivity of the Julia set as a function of the parameter a. [...]
2015 - 10.1080/10236198.2015.1050387
Journal of Difference Equations and Applications, Vol. 21 Núm. 8 (2015) , p. 715-741  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.